# SDR USAA2013010400013

- Difficulty date: December 14, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING AT L2 DOOR ENTRYWAY BETWEEN FR66 TO FR68, S23L, Y1732.  REPLACED CENTER FITTING AT L2 DOOR ENTRYWAY BETWEEN FR66 TO FR68, S23L, Y1732 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53480505.
